Abstract

No abstract available.

Full Article  |  PDF Article
OSA Recommended Articles
Light Scattering Functions for Spherical Particles with m=1.65 (0.05) 1.85

E. J. Meehan and Z Z. Hugus
J. Opt. Soc. Am. 51(3) 260-260 (1961)

New Computation of the Mie Scattering Functions for Spherical Particles

Bernice Goldberg
J. Opt. Soc. Am. 43(12) 1221_1-1222 (1953)

Mie-scattering formalism for spherical particles embedded in an absorbing medium

I. Wayan Sudiarta and Petr Chylek
J. Opt. Soc. Am. A 18(6) 1275-1278 (2001)

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription